# SDR AALA201706019009

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5240 · Service Doors
- Part: Isolator
- Part number: 3003802
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR EVACUATION SLIDE ISOLATOR DAMAGED.  REPLACED THE ISOLATOR.  AIRCRAFT WAS GROUNDED.
